# SDR UALA2013032801984

- Difficulty date: March 24, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 67,874 hours, 9,672 cycles
- Engine: Pwa PW40903
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 209
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IGNITER FAILED TO IGNITE USING IGNITER 2.  REPLACED NR 2 ENGINE LOWER EXCITER PER AMM.  PERFORMED IGNITION TEST PER AMM, OPS TESTED GOOD.  STARTED ENGINE USING IGNITION SYSTEM 2.
